# SDR AALA20011209

- Difficulty date: June 6, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Fs 711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BILGE SKIN CORRODED STATION 705-717, LBL 2 - RBL 2.  CUT OUT CORRODED SKIN.  INSTALLED EXTERNAL DOUBLER PER SRM 53-30-3.  (M)
